Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The fixed point index and asymptotic fixed point theorems for $k$-set-contractions


Author: Roger D. Nussbaum
Journal: Bull. Amer. Math. Soc. 75 (1969), 490-495
DOI: https://doi.org/10.1090/S0002-9904-1969-12213-5
MathSciNet review: 0246285
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12213-5